# SDR DALA2014080404436

- Difficulty date: August 3, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 16L BS 1437 AT AFT ACCESSORIES COMPARTMENT.  LONGERON REMOVED AND REPLACED IAW SRM 51-30-2, 51-30-5, 51-10-4, 51-10-3, PAR 14 AND 21.
